Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Unpublished Mathematical Tables

Journal: Math. Comp. 8 (1954), 166
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    C. G. J. Jacobi, Canon Arithmeticus. Berlin, 1839. A. J. C. Cunningham, Binomial Factorisations, v. 1. London 1923, p. 140-141.

Additional Information

Article copyright: © Copyright 1954 American Mathematical Society